Main Forums > I Just Tested Poz

scared

(1/2) > >>

dontdrytearswithoutgloves:
Hi everyone,

I'm 24 years old and I was diagnosed in June 2012. I started Atripla in the beginning of September but only took it for 10 days. I had to stop because I got a really bad skin rash all over my body that only got worse and not even cortizone pills helped.
I went to see my doctor today and she prescribed me Complera/Eviplera. I just took my first pill an hour ago and I'm so scared I'm gonna react bad again.
I know that efavirenz and rilpivirin are similar substances with similar side effects and that rash is common.
Everytime I see my doctor it feels like I know more than her; I suggested Atripla the first time. I also suggested Complera/Eviplera today and was debating with her whether Truvada+Norvir+Reyataz would be better since I've heard it's one of the milder treatments and I am allergic to a lot of things normally and have been all my life. But it was just like last time; a monologue with myself where I decided I wanted Complera/Eviplera.
I'm so worried that I might be allergic to all existing medications. I am also still trying to understand and deal with the fact that I am HIV +. I've been really depressed lately so my doctor suggested that I would only work 50% this month and she also put me on antidepressants. I've never felt more lonely in my entire life.

...I just wanted to share my story  :)

xx

Miss Philicia:
A small amount off patients get a wretched rash from the sustiva component of atripla -- this is well documented and your doctor should have forewarned you. Just because you were one of the unfortunate few with that does not, in any way, indicate you will have similar issues with other HIV medications. Try and relax now that you've started your second attempt (easier said than done I know) as it's only going to cause you extra depression and anxiety.

lostinthecorn:
First... >BIG HUG<

I'm new here and to being + as well but just wanted to say, you will be ok!  I've had a rash too but I'm not sure if it's from the HIV drugs or the Bactrim, but it has subsided in the course of about 2 weeks - hopefully if you do get one from the new meds it will go away like mine did!

I know it's hard but my doc gave me some great advice for dealing with things... don't try to change your diet or exercise routine, instead do things for yourself at least sometimes - eat your favorite comfort foods, watch a funny/favorite movie, do things that you enjoy, try to stay active - don't lay in bed all day!  As for the lonely part... me too, feel free to send me a message if you're feeling down, always great to make a new friend :)

synergyhomepage:
The Truvada+Norvir+Reyataz was almost unnoticable when i was on it 5 years ago, I am now on Truvada/Issentress and it is also not to severe in it side effects, I am managing them.

  I dont know where you are located, Im in Oregon and my doctor is awesome.  I dont have anything bad to say about him,  it makes me feel confident in my treatment.  Just tell them everything that is bothering you, there is usually a reason.  If you aren't confident w your dr you might see if you have a different choice.

  Your relationship with this Medical  Professional is going to become a friendship and with his knowledge you can live a normally long life,  well almost normal, anyhow welcome.

 8)
Poz in 1994
Aids in 2005

The same could be said with all of your circle of support.
 

marcia89:
hi everyone!
I am not new to this and I understand your anxiety.i was diaganosed early 90's and the one thing I can tell you is life does go on.I found out in November, of course all Christmas gifts were mementos so I could be remembered.  Well almost 23 years later still here, still healthy and plan to be here for a while. It is important to have a doctor you feel comfortable with, then live just as you have diabetes.It really is no different than having a illness, that needs to be monitored.  i used to think the numbers were everything,and let ME tell you it is not.I take atripla and have had no raction, so people do ,some not.There are so many drugs, it is trial and error, you will find yours, make take time but you will.And the last thing to do is stress, it will kill you faster than hiv,I am positive,have been for 23 years and cd4 is 2399.
FAITH IS THE ANSWER AND DO AS YOUR DOC SAYS!
Marsha
 :)

Navigation

[0] Message Index

[#] Next page

Go to full version